# SDR AMTA200700349

- Difficulty date: July 17, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535E4
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: 1974Q
- Condition: Unserviceable
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG RT PACK TEMP DISPLAYED R PACK INOP LGT ILLUM.  LT EXSITING WHEN STBY SELECTED.  OPERATED NORMAL IN STBY.  REPLACED RT PACK TEMP CONTROL VALVE IAW MM 21-51-12.  (K)
